# SDR ABXA9701030

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055516
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT OUTBOARD SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PANEL IAW DC9 MM 27-61-1.
